# SDR CA110111003

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Aircraft time: 16,143 hours
- Engine: Pwc PW610FA
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: MS28884B16
- Condition: Leaking
- Location: Valve Internal
- Part time: 39 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER THE AIRCRAFT SAT FOR APPROX 24 HOURS, IT WAS NOTED THAT THE RT AUXILIARY TANK INDICATED 400 LBS. (INCREASED) OF FUEL WHILE THE RT MAIN TANK INDICATED 400 LBS LESS (DECREASED).
